Texas, 2011

Drought in Texas, June 1 to 30, 2011

June 1 to 30, 2011 · NWS LUB · 24 events in 24 counties and zones

Exceptional (D4) drought conditions continued to persist across the entire South Plains, Rolling Plains, and southern Texas Panhandle regions. June, on average, is among the wettest periods of the year for the Southern Plains.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$200 million
Crop damage
$1.1 billion
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

Exceptional (D4) drought conditions continued to persist across the entire South Plains, Rolling Plains, and southern Texas Panhandle regions. June, on average, is among the wettest periods of the year for the Southern Plains. However, June 2011 saw deepening rainfall deficits with a spring thunderstorm season failing to develop. Zero percent of normal rainfall was observed over a large part of the region. Only a few stations have recorded over two inches of rainfall on the year with Paducah the only site recording over three inches of rainfall. No measurable rainfall fell at Lubbock International Airport which is only the second time in 100 years of record that has occurred. Most of the area measured between 10 and 25 percent of normal annual rainfall.

The historic drought was made worse by a June heat wave. A very strong upper level high settled over the region in early June resulting in record heat. Many cities around the region recorded the warmest month on record. Temperatures throughout the month of June averaged between 8 to 11 degrees above normal. The city of Paducah had a maximum temperature of 118 degrees on June 26th tying its all time record high. This was two degrees behind the all-time record high for the state of Texas. Childress also tied their all time record high temperature of 117 degrees on June 26th. Keetch-Byram Drought Index values ranged between 600 and 800 across the region by the end of June. Strong winds with afternoon relative humidities often below 10 percent lead to many days with extreme fire weather concerns.

The drought's impact on wildfire activity continued into June with several wildfires initiated by dry high-based thunderstorms. This wildfire activity extended beyond the region's climatological wildfire season which typically subsides with seasonal green-up in April and May. Nearly 60,000 acres of land were burned by wildfires within the Lubbock CWA (County Warning Area) during the month of June. Agricultural impacts accelerated across the region as farmers struggled to irrigate dry fields. All crops were becoming a major loss by the end of June and were severely impacting the local economy. Local farmers were able to begin the insurance claims process for failed crops during the month, and livestock losses continued to grow with growing shortages of water and feed.

Economic losses for the year due to drought through June, 2011 were estimated near $1.5 billion.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at May 31, 10:23 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, May 31, 10:23 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1123 PM CDT TUE MAY 31 2011

.UPDATE...
UPPER LEVEL SHORT-WAVE CONTINUES TO EJECT ACROSS THE PANHANDLE-
SOUTH PLAINS REGION TONIGHT. THUNDERSTORMS HAVE EDGED INTO OUR
NORTHERN TIER WITH LIFTING OF THE WARM FRONT...AND GRADUAL
WEAKENING HAS OCCURRED. SEVERE WATCH ALLOWED TO EXPIRE AT 11 PM.
STILL A VERY INTENSE MCS CENTERED OVER HALL COUNTY LIKELY TO
DEVELOP INTO MCV OVERNIGHT. NORTHERN ZONES SEEM FAVORED FOR
RETAINING SLIGHT CHANCE THUNDER LATE TONIGHT. RMCQUEEN

&&

.AVIATION...
THUNDER CHANCES OVER FOR TONIGHT (AND MUCH LONGER) AT KLBB AND
DWINDLING AT KCDS THOUGH MCS JUST TO THE WEST COULD HOLD CHANCE
THUNDER LONG INTO THE NIGHT AT KCDS. OTHERWISE VFR WITH MODEST
SOUTHERLY LOW LEVEL FLOW DOMINATING. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT TUE MAY 31 2011/

AVIATION...
SCATTERED STRONG THUNDERSTORMS EXPECTED TO DEVELOP IN MOIST
SOUTHEASTERLY UPSLOPE ENVIRONMENT OVER CENTRAL AND WESTERN SOUTH
PLAINS THIS EVENING...AS A DISTURBANCE EDGES THROUGH NORTHEASTERN
NEW MEXICO. BULK OF SHORT RANGE GUIDANCE INDICATING CONVECTIVE
DEVELOPMENT CLOSE TO OR AT KLBB THIS EVENING...WITH LESS AGREEMENT
OVER KCDS. ADDED TEMPO -TSRA AT KLBB. DISTURBANCE WILL PASS LATER
TONIGHT...POSSIBILITY SHOWERS COULD EXTEND A SHORT TIME PAST
MIDNIGHT TONIGHT...THEN HEIGHTS ALOFT WILL RE-BUILD KILLING SHOWER
CHANCES LATER TONIGHT THROUGH WEDNESDAY. MODEST LOW LEVEL SOUTHERLY
FLOW WILL FOLLOW WEDNESDAY AFTERNOON. RMCQUEEN

PREV DISCUSSION... /ISSUED 248 PM CDT TUE MAY 31 2011/

SHORT TERM...
CURRENTLY IN WAIT MODE FOR CONVECTIVE INITIATION. EARLY AFTN TRENDS
HAVE BEEN SLOW TO DEVELOP...ALTHOUGH MESONET OBS AND SATELLITE
IMAGERY SHOWING SOME MOISTURE ADVECTION INTO THE ROLLING PLAINS AND
THE EXTREME SRN PART OF THE FCST AREA FROM SOUTH OF BROWNFIELD
TOWARD JAYTON. TRENDS ARE GENERALLY ON PAR WITH 12Z MODEL RUNS AND
MOST RECENT RUN OF THE RUC. WILL THUS NOT MAKE MUCH IN THE WAY OF
CHANGE FROM THE LATE MORNING UPDATE.

STILL LOOKING FOR A WEAKENING OF THE CAP AS LOW LEVEL MOISTURE
INVADES TO THE NORTH AND NW WITH CONVECTIVE INITIATION MOST LIKELY
TO OCCUR BETWEEN 22Z AND 00Z AND ACROSS AREAS SOUTH OF THE WARM
FRONT. AN EAST-WEST ORIENTATION SOUTH OF THE BOUNDARY MAY END UP
FAVORING PRECIP IN A RELATIVELY NARROW BAND ORIENTED PARALLEL TO THE
BOUNDARY. GIVEN DIFFICULTY IN DETERMINING WHERE THAT WILL BE WILL
KEEP POPS FROM BEING RAISED ATTM...FAVORING A CONTINUATION OF 30 AND
40 PCT. SVR POTENTIAL TO EXIST MAINLY EARLY IN THE EVENT BEFORE A
TRANSITION TO A MULTI-CELLULAR CONVECTIVE SYSTEM.

ALTHOUGH HEIGHTS ALOFT NOT PROGGED TO INCREASE WITH ANY SIGNIFICANCE
WEDNESDAY...A BUILDING OF THE RIDGE TOWARD THE WEST AND AN INCREASE
IN MID LEVEL TEMPS SHOULD BRING A QUICK END TO PRECIP CHANCES.
EXCEPTION MAY BE ACROSS THE EXTREME SWRN PANHANDLE NEAR THE NM STATE
LINE CLOSER TO THE SFC TROUGH...BUT THAT WOULD PROBABLY BE AFTER 00Z
IF AT ALL. TEND TO FAVOR A BLEND OF MOS GUIDANCE FOR HIGHS WHICH
WOULD PLACE THE AREA SQUARELY IN THE 90S.

LONG TERM...
FLOW PATTERN ACROSS THIS PART OF THE COUNTRY WILL REMAIN QUITE
STAGNANT FOR THE NEXT WEEK...REALLY UNCHARACTERISTICALLY SO.  UPPER
LEVEL TROUGHINESS WILL PERSIST ACROSS THE WEST COAST WITH HIGH
PRESSURE CENTERED OVER THE WESTERN GULF COAST STATES YIELDING
SOUTHWESTERLY FLOW ALOFT FOR US...THE INTENSITY OF WHICH WILL DEPEND
ON THE DAILY PROXIMITY TO THE HIGH.  MONSOONAL TYPE PATTERN SETS UP
ACROSS THE DESERT SOUTHWEST WITH STORMS POSSIBLE OVER CENTRAL AND
EASTERN NEW MEXICO. GENERALLY SPEAKING...ACTIVITY SHOULD REMAIN TO
OUR WEST CLOSER TO THE DRYLINE. RAIN CHANCES ACROSS THE REST OF
THE AREA LOOK PRETTY SLIM AT THIS POINT. OVERALL...THE NEXT SEVEN
DAYS LOOK ABOUT LIKE THIS...CLEAR IN THE MORNING...MAYBE SOME
AFTERNOON CUMULUS...AND HIGH CLOUDS LATE AFTERNOON OR EVENING FROM
STORMS OVER NEW MEXICO PERHAPS APPROACHING OUR NORTHWESTERN ZONES
IN THE EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        62  89  63  94  61 /  40  10  20  10  10
TULIA         66  91  65  95  63 /  30  10  10  10  10
PLAINVIEW     67  89  66  95  64 /  20  10  10  10  10
LEVELLAND     67  91  66  94  63 /  20  10  10  10  10
LUBBOCK       68  93  67  95  67 /  20  10  10   0  10
DENVER CITY   66  92  65  95  62 /  20  10  10  10  10
BROWNFIELD    68  91  65  95  64 /  20  10  10  10  10
CHILDRESS     68  95  66  99  67 /  30  10   0   0   0
SPUR          69  93  65  98  66 /  20  10   0   0   0
ASPERMONT     71  95  68 100  69 /  20  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/99/05
Hazardous weather outlook, May 31, 10:03 AM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1103 AM CDT TUE MAY 31 2011

TXZ021>044-011615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1103 AM CDT TUE MAY 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

A CHANCE OF SEVERE THUNDERSTORMS EXIST ACROSS ALL OF THE SOUTH
PLAINS REGION LATE TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL
LIKELY DEVELOP DURING THE 4 TO 7 PM TIMEFRAME. SUFFICIENT
INSTABILITY AND SHEAR WILL EXIST TO SUPPORT A THREAT OF LARGE HAIL
AND DAMAGING WINDS. ORGANIZED STORMS WHICH MAY PRODUCE HAIL
LARGER THAN TWO INCHES IN DIAMETER...AND PERHAPS A BRIEF TORNADO
WILL ALSO BE POSSIBLE WITH SOME OF THE INITIAL DEVELOPMENT...BUT SUCH
STORM ORGANIZATION WILL LIKELY GIVE WAY TO THUNDERSTORM COMPLEXES
BY EARLY EVENING. THE PRIMARY THREAT THROUGH THE EVENING HOURS
WILL BE HAIL UP TO THE SIZE OF GOLFBALLS...DAMAGING WINDS...AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 31, 8:20 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
920 PM CDT TUE MAY 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             4 W MEMPHIS             34.73N 100.61W
05/31/2011  E1.00 INCH       HALL               TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1100132

MCZ
Local storm report, May 31, 8:29 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
929 PM CDT TUE MAY 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             MEMPHIS                 34.73N 100.54W
05/31/2011  E1.75 INCH       HALL               TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1100133

MCZ
Local storm report, May 31, 9:52 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1052 PM CDT TUE MAY 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             SMYER                   33.59N 102.16W
05/31/2011  E2.00 INCH       HOCKLEY            TX   BROADCAST MEDIA

&&

EVENT NUMBER LUB1100134

JM
Local storm report, May 31, 9:53 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1053 PM CDT TUE MAY 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             5 S MORTON              33.65N 102.76W
05/31/2011  E2.50 INCH       COCHRAN            TX   BROADCAST MEDIA

            TIME ESTIMATED

&&

EVENT NUMBER LUB1100135

JM
Special weather statement, May 31, 10:08 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1108 PM CDT TUE MAY 31 2011

TXZ022>024-029>031-035>037-010500-
BRISCOE-CASTRO-CROSBY-DICKENS-FLOYD-HALE-LUBBOCK-MOTLEY-SWISHER-
1108 PM CDT TUE MAY 31 2011

...SPECIAL WEATHER STATEMENT FOR STRONG WIND GUSTS AND BLOWING DUST
IN BRISCOE...CASTRO...SWISHER...MOTLEY...LUBBOCK...HALE...FLOYD...
DICKENS AND CROSBY COUNTIES...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND THE WEST
TEXAS MESONET INDICATED STRONG NORTH TO NORTHEASTERLY WINDS
ASSOCIATED WITH STORM OUTFLOW FROM SEVERE THUNDERSTORMS OVER BRISCOE
AND HALL COUNTIES. THESE OUTFLOW WINDS WILL SPREAD SOUTHWESTWARD
TOWARD THE CENTRAL SOUTH PLAINS THROUGH MIDNIGHT...AND MAY RESULT IN
AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST.

MOTORISTS SHOULD BE PREPARED FOR STRONG WIND GUSTS AND REDUCED
VISIBILITY.
Special weather statement, May 31, 10:51 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1151 PM CDT TUE MAY 31 2011

TXZ023-024-029-030-010530-
BRISCOE-FLOYD-HALE-SWISHER-
1151 PM CDT TUE MAY 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE...SWISHER...HALE  AND
FLOYD  COUNTIES...

AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF PLAINVIEW...MOVING
NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 drought. Local standard time, as filed.

Drought, Bailey

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Bailey forecast zone
Reported by
Other Federal Agency
Coordinates
34.069, -102.830 (the zone’s center; the record gives no point)

Drought, Briscoe

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Briscoe forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -101.209 (the zone’s center; the record gives no point)

Drought, Castro

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Castro forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -102.262 (the zone’s center; the record gives no point)

Drought, Childress

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Childress forecast zone
Reported by
Other Federal Agency
Coordinates
34.529, -100.208 (the zone’s center; the record gives no point)

Drought, Cochran

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Cochran forecast zone
Reported by
Other Federal Agency
Coordinates
33.604, -102.828 (the zone’s center; the record gives no point)

Drought, Cottle

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Cottle forecast zone
Reported by
Other Federal Agency
Coordinates
34.078, -100.279 (the zone’s center; the record gives no point)

Drought, Crosby

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Crosby forecast zone
Reported by
Other Federal Agency
Coordinates
33.615, -101.300 (the zone’s center; the record gives no point)

Drought, Dickens

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Dickens forecast zone
Reported by
Other Federal Agency
Coordinates
33.617, -100.779 (the zone’s center; the record gives no point)

Drought, Floyd

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Floyd forecast zone
Reported by
Other Federal Agency
Coordinates
34.072, -101.303 (the zone’s center; the record gives no point)

Drought, Garza

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Garza forecast zone
Reported by
Other Federal Agency
Coordinates
33.180, -101.298 (the zone’s center; the record gives no point)

Drought, Hale

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hale forecast zone
Reported by
Other Federal Agency
Coordinates
34.071, -101.827 (the zone’s center; the record gives no point)

Drought, Hall

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hall forecast zone
Reported by
Other Federal Agency
Coordinates
34.531, -100.681 (the zone’s center; the record gives no point)

Drought, Hockley

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hockley forecast zone
Reported by
Other Federal Agency
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

Drought, Kent

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kent forecast zone
Reported by
Other Federal Agency
Coordinates
33.181, -100.778 (the zone’s center; the record gives no point)

Drought, King

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
King forecast zone
Reported by
Other Federal Agency
Coordinates
33.617, -100.256 (the zone’s center; the record gives no point)

Drought, Lamb

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Lamb forecast zone
Reported by
Other Federal Agency
Coordinates
34.069, -102.352 (the zone’s center; the record gives no point)

Drought, Lubbock

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Lubbock forecast zone
Property damage
$200 million
Crop damage
$1.1 billion
Reported by
Other Federal Agency
Coordinates
33.610, -101.820 (the zone’s center; the record gives no point)

Drought, Lynn

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Lynn forecast zone
Reported by
Other Federal Agency
Coordinates
33.177, -101.816 (the zone’s center; the record gives no point)

Drought, Motley

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Motley forecast zone
Reported by
Other Federal Agency
Coordinates
34.074, -100.780 (the zone’s center; the record gives no point)

Drought, Parmer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Parmer forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -102.784 (the zone’s center; the record gives no point)

Drought, Stonewall

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Stonewall forecast zone
Reported by
Other Federal Agency
Coordinates
33.179, -100.253 (the zone’s center; the record gives no point)

Drought, Swisher

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Swisher forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -101.735 (the zone’s center; the record gives no point)

Drought, Terry

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Terry forecast zone
Reported by
Other Federal Agency
Coordinates
33.174, -102.335 (the zone’s center; the record gives no point)

Drought, Yoakum

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Yoakum forecast zone
Reported by
Other Federal Agency
Coordinates
33.173, -102.828 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 308378, 308379, 308380, 308381, 308382, 308383, 308384, 308385, 308386, 308387, 308388, 308389, 308390, 308391, 308392, 308393, 308394, 308395, 308396, 308397, 308398, 308399, 308400, 308401.